MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LD2110X23B
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The garbin evo ventilator was returned to the third-party service center for required maintenance.The device was not reported to be in use on a patient at the time of the occurrence.During the in-process evaluation it was noted that the system board and display board are defective and needs to be replaced.Additionally, during the service of the device the air foam inlet filter and particulate filter will be replaced due to preventative maintenance.The proximal filters and machine flow sensor are contaminated; and needs to be replaced.The evaluation is still in process and pending the repair approval by the customer.If any additional information is received, a follow-up report will be filed.

Brand Name
GARBIN EVO, LINDE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25650012
Report Number2518422-2026-027152
Device Sequence Number9793965
Product Code CBK
UDI-Device Identifier00606959057432
UDI-Public(01)00606959057432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLD2110X23B
Device Catalogue NumberLD2110X23B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown